# SDR SWAA2024020637821

- Difficulty date: January 4, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 56,658 hours, 29,668 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN STA312 TO STA328 LBL48 WL208.1 FWD GALLEY AND LAV 2023-784320<[01] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN STA312 TO STA328 LBL48 WL208.1 FWD GALLEY AND LAV IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A5400 SHEET 26 REV -. SEE INDIVIDUAL SIGN-OFF BELOW;[02] TASK COMPLETED RII  SEE INDIVIDUAL SIGN-OFF BELOW
